# SDR AWXA200200129

- Difficulty date: February 12, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 30,544 hours, 12,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472172203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - C - DURING C-8 CHECK CORROSION WAS FOUND ON FLOOR SUPPORT BEAM Y1292 RT BETWEEN FR 66 AND FR 67.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS PER A320 SRM 51-74-00, PG 1.  REMOVED FLOOR SUPPORT BEAM Y1292 RT, FABRICATED NEW FLOOR SUPPORT BEAM AND INSTALLED REPAIR IAW DWG 53472172.
